Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Iodine radiation treatment

how long do yuou have to wait before you can go in the sun after iodine radiation treatment?
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Radiologist, Nuclear Medicine 's  Response
Hello,
There is no need to avoid going out in sun after radioiodine treatment.
If advised, it is only to prevent dehydration.
Keep drinking plenty of water and continue your usual routine.
Care to avoid close contact with others for atleast a week.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Hi,
As such they do not recommend for the prescribed time of sun exposure after iodine radiation therapy.
Usually one should drink lot of water,avoid contact with children and pregnant lady, pregnancy is contraindication of the therapy.
It is better one should try to avoid immediate exposure to sun.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor